# SDR DALA2023022401415

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACKS STA Y=200-237 X=-22, STA Y=200-218 X=-44.5 AND STA Y=200 X=22 (CPAX)( W1). SUMMARY OF NRC 00425: CORROSION LEVEL 2. CORROSION WAS REMOVED ON SEAT TRACKS STA Y=200-237 X=-22, STA Y=200-218 X=-44.5 AND STA Y=200 X=22 PER B717-200 SRM 51-10-04-0G PAR. 26 C(1), UT. THICKNESS MEASUREMENT WAS ACCOMPLISHED ONLY ON SEAT TRACKS STA Y=200-237 X=-22, AND STA Y=200 X=22 WITH ORIGINAL THICKNESS IS .100 IN, REMAINING THICKNESS IS .090 IN THEREFORE AREAS REWORKED ARE WITHIN LIMITS PER B717-200 SRM 53-20-52-1A ALLOWABLE DAMAGE 1 PAR. 4 FIG. 101. AND DC-MD/BOEING NDT SPM 04- 00-06 PART.4 FIG 9. EQUIPMENT USED: OLYMPUS C/N: 1325 DUE DATE 03/DEC/23, V260SM TRANSDUCER AND SEAT TRACK STA Y=200-218 X=- 44.5 WAS REPAIRED PER PRI 605828-14 REV.1 AND ER/A 605828-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-605828 ADDED FOR AC 9554. (LP #2640744)
